# SDR DBCA201502270003

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N250CM
- Make and model: Cessna 680SOV
- Aircraft serial: 6800170
- Aircraft time: 2,938 hours, 2,124 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S3128B0166000G
- Condition: Failed
- Location: Nlg
- Part time: 2,938 hours, 2,124 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW NOTED HYD LEAK IN NOSE GEAR AREA.  FOUND NOSE WHEEL CENTERING HYD LINE FAILED.  REPLACED LINE.  OPERATIONS & LEAK CHECKED GOOD.
